# SDR UPS04443622

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT SIGN ABOVE UPPER DECK EMERGENCY EXIT DOOR INOP.  REMOVED AND REPLACED BATTERY PACK (M312), OPS CHECK GOOD, MM 33-51-04.
